# SDR SWAA2023050343398

- Difficulty date: April 29, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 69,698 hours, 41,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT SIGN LENS NOT SECURE LOWER EXIT LIGHT LENS TAPED IN PLACE.<[01] C/W EA M-21-133-00720. OK TO CONTINUE ON TLD.
